# SDR SWAA991702

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Row 7
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK LOOSE AT ROW 7.  RESECURED TRACK LIGHT ASSY PER MM.
